MathSciNet Relay Station
MathSciNet bibliographic data
MR880128 (88i:35145) 35Q20 (76B25)
Brüll, Ludger; Lange, Horst Solitary waves for quasilinear Schrödinger equations. Exposition. Math. 4 (1986), no. 3, 279–288.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement